# SDR MASA200700728

- Difficulty date: October 23, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 28,792 hours, 20,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2818 DSM - NR 7 EXTERIOR EMERGENCY EXIT LIGHT INOP.  CONTRACT MX RELAMPED, OPS NORMAL.
